# SDR ASOA201901277020

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 37,793 hours, 29,789 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS CRACK AT RIB 21 INSIDE PANEL 551CB.  REPAIRED LT WING RIB 21 BY INSTALLING A FILLER AND DOUBLER REPAIR IN ACCORDANCE WITH SRM 57-20-07.
